# SDR F3LA202505070220

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N342FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08537
- Aircraft time: 19,573 hours, 9,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2597
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAIL EPSU TEST.    REF LP 500081-2 REMOVED AND REPLACED EPSU 10WL & CLEANED THE CONNECTOR PLUG ON 10WL. REF AMM 33-51-38-400-001-A. ESPM 20-55-10-02 OPS TEST OK. A/C OK FOR SERVICE. REF NR 133304.
